`a`
Journal of Industrial and Management Optimization (JIMO)
 

Structure analysis on the $k$-error linear complexity for $2^n$-periodic binary sequences
Pages: 1743 - 1757, Issue 4, October 2017

doi:10.3934/jimo.2017016      Abstract        References        Full text (400.4K)           Related Articles

Jianqin Zhou - Department of Computing, Curtin University, Perth, WA 6102, Australia (email)
Wanquan Liu - Department of Computing, Curtin University of Technology, Perth, WA 6102, Australia (email)
Xifeng Wang - School of Computer Science, Anhui Univ. of Technology, Maanshan 243032, China (email)

1 Z. L. Chang and X. Y. Wang, On the First and Second Critical Error Linear Complexity of Binary $2^n$-periodic Sequences, Chinese Journal of Electronics, 22 (2013), 1-6.
2 C. S. Ding, G. Z. Xiao and W. J. Shan, The Stability Theory of Stream Ciphers[M], Lecture Notes in Computer Science, Vol.561. Berlin/ Heidelberg, Germany: Springer-Verlag, 1991.       
3 T. Etzion, N. Kalouptsidis, N. Kolokotronis, K. Limniotis and K. G. Paterson, Properties of the error linear complexity spectrum, IEEE Transactions on Information Theory, 55 (2009), 4681-4686.       
4 F. Fu, H. Niederreiter and M. Su, The characterization of $2^n$-periodic binary sequences with fixed 1-error linear complexity, In: Gong G., Helleseth T., Song H.-Y., Yang K. (eds.) SETA 2006, LNCS, 4086 (2006), 88-103. Springer.       
5 R. A. Games and A. H. Chan, A fast algorithm for determining the complexity of a binary sequence with period $2^n$, IEEE Trans on Information Theory, 29 (1983), 144-146.       
6 N. Kolokotronis, P. Rizomiliotis and N. Kalouptsidis, Minimum linear span approximation of binary sequences, IEEE Transactions on Information Theory, 48 (2002), 2758-2764.       
7 K. Kurosawa, F. Sato, T. Sakata and W. Kishimoto, A relationship between linear complexity and $k$-error linear complexity, IEEE Transactions on Information Theory, 46 (2000), 694-698.       
8 A. Lauder and K. Paterson, Computing the error linear complexity spectrum of a binary sequence of period $2^n$, IEEE Transactions on Information Theory, 49 (2003), 273-280.       
9 J. L. Massey, Shift register synthesis and BCH decoding, IEEE Trans on Information Theory, 15 (1969), 122-127.       
10 W. Meidl, How many bits have to be changed to decrease the linear complexity?, Des. Codes Cryptogr., 33 (2004), 109-122.       
11 W. Meidl, On the stablity of $2^n$-periodic binary sequences, IEEE Transactions on Information Theory, 51 (2005), 1151-1155.       
12 R. A. Rueppel, Analysis and Design of Stream Ciphers, Berlin: Springer-Verlag, 1986, chapter 4.       
13 M. Stamp and C. F. Martin, An algorithm for the $k$-error linear complexity of binary sequences with period $2^n$, IEEE Trans. Inform. Theory, 39 (1993), 1398-1401.       
14 J. Q. Zhou, On the $k$-error linear complexity of sequences with period 2$p^n$ over GF(q), Des. Codes Cryptogr., 58 (2011), 279-296.       
15 J. Q. Zhou and W. Q. Liu, The $k$-error linear complexity distribution for $2^n$-periodic binary sequences, Des. Codes Cryptogr., 73 (2014), 55-75.       
16 J. Q. Zhou, W. Q. Liu and G. L. Zhou, Cube theory and stable $k$-error linear complexity for periodic sequences, Inscrypt, LNCS, 8567 (2013), 70-85.       
17 J. Q. Zhou and W. Q. Liu, On the $k$-error linear complexity for $2^n$-periodic binary sequences via Cube Theory, 2013, http://arxiv.org/abs/1309.1829
18 F. X. Zhu and W. F. Qi, The 2-error linear complexity of $2^n$-periodic binary sequences with linear complexity $2^n$-1, Journal of Electronics (China), 24 (2007), 390-395.

Go to top